Traffic Regulation Via Controlled Speed Limit

Abstract : We study an optimal control problem for traffic regulation via variable speed limit. The traffic flow dynamics is described with the Lighthill-Whitham-Richards (LWR) model with Newell-Daganzo flux function. We aim at minimizing the L 2 quadratic error to a desired outflow, given an inflow on a single road. We first provide existence of a minimizer and compute analytically the cost functional variations due to needle-like variation in the control policy. Then, we compare three strategies: instantaneous policy; random exploration of control space; steepest descent using numerical expression of gradient. We show that the gradient technique is able to achieve a cost within 10% of random exploration minimum with better computational performances.
Type de document :
Article dans une revue
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2017, 55 (5), pp.2936-2958. 〈https://doi.org/10.1137/16M1066038〉
Liste complète des métadonnées

Littérature citée [6 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01577927
Contributeur : Francesco Rossi <>
Soumis le : lundi 28 août 2017 - 14:12:42
Dernière modification le : jeudi 18 janvier 2018 - 01:58:23

Fichier

VSL_Revised.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01577927, version 1
  • ARXIV : 1603.04785

Collections

Citation

Maria Laura Delle Monache, Benedetto Piccoli, Francesco Rossi. Traffic Regulation Via Controlled Speed Limit. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2017, 55 (5), pp.2936-2958. 〈https://doi.org/10.1137/16M1066038〉. 〈hal-01577927〉

Partager

Métriques

Consultations de la notice

251

Téléchargements de fichiers

26